Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 38, Number 158

All articles in this issue are freely accessible.

Upwind difference schemes for hyperbolic systems of conservation laws
Stanley Osher and Fred Solomon.
Math. Comp. 38 (1982), 339-374
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 645656
Analysis of some mixed finite element methods related to reduced integration
Claes Johnson and Juhani Pitkäranta.
Math. Comp. 38 (1982), 375-400
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 645657
Optimal error properties of finite element methods for second order elliptic Dirichlet problems
Arthur G. Werschulz.
Math. Comp. 38 (1982), 401-413
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 645658
Absorbing boundary conditions for the discretization schemes of the one-dimensional wave equation
Laurence Halpern.
Math. Comp. 38 (1982), 415-429
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 645659
$A$-stability of a class of methods for the numerical integration of certain linear systems of ordinary differential equations
M. R. Crisci and E. Russo.
Math. Comp. 38 (1982), 431-435
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 645660
Some optimal error estimates for piecewise linear finite element approximations
Rolf Rannacher and Ridgway Scott.
Math. Comp. 38 (1982), 437-445
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 645661
Polynomial formulation of second derivative multistep methods
S. Kovvali and G. K. Gupta.
Math. Comp. 38 (1982), 447-458
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 645662
Direct secant updates of matrix factorizations
J. E. Dennis and Earl S. Marwil.
Math. Comp. 38 (1982), 459-474
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 645663
A note on the stable decompostion of skew-symmetric matrices
James R. Bunch.
Math. Comp. 38 (1982), 475-479
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 645664
Numerical comparisons of nonlinear convergence accelerators
David A. Smith and William F. Ford.
Math. Comp. 38 (1982), 481-499
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 645665
A noniterative method for the generation of orthogonal coordinates in doubly-connected regions
Z. U. A. Warsi and J. F. Thompson.
Math. Comp. 38 (1982), 501-516
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 645666
The numerical evaluation of very oscillatory infinite integrals by extrapolation
Avram Sidi.
Math. Comp. 38 (1982), 517-529
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 645667
Procedures for computing one- and two-dimensional integrals of functions with rapid irregular oscillations
David Levin.
Math. Comp. 38 (1982), 531-538
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 645668
An error estimate for Stenger’s quadrature formula
S. Beighton and B. Noble.
Math. Comp. 38 (1982), 539-545
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 645669
Recurrence relations for the indefinite integrals of the associated Legendre functions
A. R. DiDonato.
Math. Comp. 38 (1982), 547-551
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 645670
Polynomial type Padé approximants
Géza Németh and Magda Zimányi.
Math. Comp. 38 (1982), 553-565
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 645671
A general method of approximation. I
Staffan Wrigge and Arne Fransén.
Math. Comp. 38 (1982), 567-588
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 645672
An upper bound for the first zero of Bessel functions
Ll. G. Chambers.
Math. Comp. 38 (1982), 589-591
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 645673
Evaluation of generalized Howland integrals
Chih Bing Ling.
Math. Comp. 38 (1982), 593-599
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 645674
Simplified forecasting by polynomial regression with equally spaced values of the independent variable
Jack Laderman and Julian D. Laderman.
Math. Comp. 38 (1982), 601-610
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
An algorithm for solving a certain class of Diophantine equations. I
David Lee Hilliker.
Math. Comp. 38 (1982), 611-626
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 645676
The computation of a certain metric invariant of an algebraic number field
Horst Brunotte.
Math. Comp. 38 (1982), 627-632
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 645677
Density problems involving $p_{r}(n)$
Patrick J. Costello.
Math. Comp. 38 (1982), 633-637
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 645678
Primes of the form $n!±1$ and $2⋅3⋅5\cdots p±1$
J. P. Buhler, R. E. Crandall and M. A. Penk.
Math. Comp. 38 (1982), 639-643
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 645679
Six new factors of Fermat numbers
Gary B. Gostin and Philip B. McLaughlin.
Math. Comp. 38 (1982), 645-649
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 645680
Reviews and Descriptions of Tables and Books
Math. Comp. 38 (1982), 651-655
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Corrigenda: “Erratum: Table of integrals, series, and products [Academic Press, New York, 1965; MR 33 #5952] by I. S. Gradshteĭn and I. M. Ryzhik” [Math. Comp. 27 (1973), 451–452; MR 54 #4049] by A. Ojo and J. Sadiku
Henry E. Fettis.
Math. Comp. 38 (1982), 657
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 645681
Corrigenda
Math. Comp. 38 (1982), 657
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Corrigenda: “Optimum accelerated overrelaxation method in a special case” [Math. Comp. 36 (1981), 183–187; MR 82c:65016] by G. Avdelas and the author
A. Hadjidimos.
Math. Comp. 38 (1982), 657
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 645683
Corrigenda: “Rational Chebyshev approximations for the Bickley functions $Ki_{n}(x)$” [Math. Comp. 32 (1978), no. 143, 876–886; MR 57 #10999] by the author, C. A. Edwards and J. H. Johnson
J. M. Blair.
Math. Comp. 38 (1982), 657
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 645682
Author Index
Math. Comp. 38 (1982), 659-661
Abstract, references and article information
Full-text PDF Free Access     Request Permissions